# SDR COMA0460286

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 10,895 hours, 10,101 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5450 DURING CRUISE FLIGHT, RECEIVED A SPOILER AND SPOILERON CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO DTW.  PERFORMED RESET OF SPOILER ELECTRONIC CONTROL UNIT NR 1 AND NR 2.
